MathSciNet Relay Station
MathSciNet bibliographic data
MR2784828 (2012e:60051) 60E07 (60E05 62E10)
Simon, Thomas Multiplicative strong unimodality for positive stable laws. Proc. Amer. Math. Soc. 139 (2011), no. 7, 2587–2595.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement